# SDR UHLA2011111000414

- Difficulty date: November 10, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 17,848 hours, 11,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - PERFORMED INSPECTION OF LT CG III REPAIR BETWEEN FR82 AND FR83, STR 23L AND 22L, AND FOUND REPAIR TO NOT CONFORM TO THE CRITERIA IN EMB 170 SRM 53-23-01.  STRIPPED PAINT, REMOVED DOUBLER AND FILLER, STRIPPED PAINT BENEATH DOUBLER, FABRICATED REPAIR DOUBLER, ALODINE AND PRIMED SKIN AND DOUBLER, AND INSTALLED FILLER AND DOUBLER IAW EMB 170 SRM 51-41-01 AND 51-41-02.
